I started bc pills on the first day of my period. I came off them on day 7 and had bleeding within 3 days for like 4 days. Since I only took them for 7 days, do i expect my period as always or was the midcycle bleeding my period again. I want to take a pregnancy test but not sure how long to wait.
Welcome to ehealthforum.
The bleeding that you had after stopping with the pills would have been the withdrawal bleeding resulting from hormonal withdrawal which can be taken as your âperiodâ. Wait and see if you get your next periods at the expected time (based on your cycle length). If they fail to start, then go ahead with getting examination and tests to confirm/rule out pregnancy.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Getting Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.